International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Application of the F-Expansion Method for Solving the Fokas-Lenells Equation

  • Ohoud A. Alshahrani

    Abstract

    By the aid of traveling wave hypothesis, the F-expansion method has been implemented in this paper to obtain Jacobian-Elliptic function solutions for the optical Fokas-Lenells model. The hyperbolic-function solutions are derived as special cases from the Jacobian-Elliptic function solutions. The present approach is straightforward to determine the exact solutions for the Fokas-Lenells equation. The existence criteria of the obtained solutions are also reported.

    How to Cite

    O. A. Alshahrani, Application of the F-Expansion Method for Solving the Fokas-Lenells Equation, Int. J. Anal. Appl. 20 (2022), 22. https://doi.org/10.28924/2291-8639-20-2022-22

    BibTeX
    @article{Alshahrani2022,
      author  = {Alshahrani, Ohoud A.},
      title   = {Application of the F-Expansion Method for Solving the Fokas-Lenells Equation},
      journal = {Int. J. Anal. Appl.},
      volume  = {20},
      year    = {2022},
      pages   = {22},
      doi     = {10.28924/2291-8639-20-2022-22}
    }

    References

    • [1] A. Biswas, 1-Soliton solution of 1+2 dimensional nonlinear Schrödinger’s equation in power law media, Commun. Nonlinear Sci. Numer. Simul. 14 (2009), 1830–1833. https://doi.org/10.1016/j.cnsns.2008.08.003.
    • [2] A. Biswas, D. Milovic, Travelling wave solutions of the non-linear Schrödinger’s equation in non-Kerr law media, Commun. Nonlinear Sci. Numer. Simul. 14 (2009), 1993–1998. https://doi.org/10.1016/j.cnsns.2008.04.017.
    • [3] S.H. Crutcher, A.J. Osei, A. Biswas, Wobbling phenomena with logarithmic law nonlinear Schrödinger equations for incoherent spatial Gaussons, Optik. 124 (2013), 4793–4797. https://doi.org/10.1016/j.ijleo.2013.01.081.
    • [4] M. Eslami, M. Mirzazadeh, B. Fathi Vajargah, A. Biswas, Optical solitons for the resonant nonlinear Schrödinger’s equation with time-dependent coefficients by the first integral method, Optik. 125 (2014), 3107–3116. https://doi.org/10.1016/j.ijleo.2014.01.013.
    • [5] A.J. Mohamad Jawad, M.D. Petković, A. Biswas, Modified simple equation method for nonlinear evolution equations, Applied Mathematics and Computation. 217 (2010), 869–877. https://doi.org/10.1016/j.amc.2010.06.030.
    • [6] A.A. Gaber, A.F. Aljohani, A. Ebaid, J.T. Machado, The generalized Kudryashov method for nonlinear space–time fractional partial differential equations of Burgers type, Nonlinear Dyn. 95 (2019), 361–368. https://doi.org/10.1007/s11071-018-4568-4.
    • [7] A.A. AlQarni, A. Ebaid, A.A. Alshaery, H.O. Bakodah, A. Biswas, S. Khan, M. Ekici, Q. Zhou, S.P. Moshokoa, M.R. Belic, Optical solitons for Lakshmanan–Porsezian–Daniel model by Riccati equation approach, Optik. 182 (2019), 922–929. https://doi.org/10.1016/j.ijleo.2019.01.057.
    • [8] Y.M. Mahrous, S.M. Khaled, A. Ebaid, An internet traffic flow model via a conformable derivative: The exact soliton solutions, Adv. Differ. Equ. Control Processes. 21 (2019), 227–237. https://doi.org/10.17654/DE021020227.
    • [9] D.A. Lott, A. Henriquez, B.J.M. Sturdevant, A. Biswas, A numerical study of optical soliton-like structures resulting from the nonlinear Schrödinger’s equation with square-root law nonlinearity, Appl. Math. Comput. 207 (2009), 319–326. https://doi.org/10.1016/j.amc.2008.10.038.
    • [10] M. Mirzazadeh, M. Eslami, B.F. Vajargah, A. Biswas, Optical solitons and optical rogons of generalized resonant dispersive nonlinear Schrödinger’s equation with power law nonlinearity, Optik. 125 (2014), 4246–4256. https://doi.org/10.1016/j.ijleo.2014.04.014.
    • [11] H.O. Bakodah, M.A. Banaja, B.A. Alrigi, A. Ebaid, R. Rach, An efficient modification of the decomposition method with a convergence parameter for solving Korteweg de Vries equations, J. King Saud Univ. - Sci. 31 (2019), 1424–1430. https://doi.org/10.1016/j.jksus.2018.11.010.
    • [12] H. Triki, A.-M. Wazwaz, Combined optical solitary waves of the Fokas—Lenells equation, Waves Rand. Complex Media. 27 (2017), 587–593. https://doi.org/10.1080/17455030.2017.1285449.
    • [13] H. Triki, A.-M. Wazwaz, New types of chirped soliton solutions for the Fokas–Lenells equation, Int. J. Numer. Methods Heat Fluid Flow. 27 (2017), 1596–1601. https://doi.org/10.1108/HFF-06-2016-0252.
    • [14] B. Salah, E.R. El-Zahar, A.F. Aljohani, A. Ebaid, M. Krid, Optical soliton solutions of the time-fractional perturbed Fokas-Lenells equation: Riemann-Liouville fractional derivative, Optik. 183 (2019), 1114–1119. https://doi.org/10.1016/j.ijleo.2019.02.016.
    • [15] A. Ebaid, E.R. El-Zahar, A.F. Aljohani, B. Salah, M. Krid, J.T. Machado, Exact solutions of the generalized nonlinear Fokas-Lennells equation, Results Phys. 14 (2019), 102472. https://doi.org/10.1016/j.rinp.2019.102472.
    • [16] A.J. Mohamad Jawad, A. Biswas, Q. Zhou, S.P. Moshokoa, M. Belic, Optical soliton perturbation of Fokas–Lenells equation with two integration schemes, Optik. 165 (2018), 111–116. https://doi.org/10.1016/j.ijleo.2018.03.104.
    • [17] A.F. Aljohani, E.R. El-Zahar, A. Ebaid, M. Ekici, A. Biswas, Optical soliton perturbation with Fokas-Lenells model by Riccati equation approach, Optik. 172 (2018), 741–745. https://doi.org/10.1016/j.ijleo.2018.07.072.
    • [18] A. Ebaid, E.H. Aly, Exact solutions for the transformed reduced Ostrovsky equation via the -expansion method in terms of Weierstrass-elliptic and Jacobian-elliptic functions, Wave Motion. 49 (2012), 296–308. https://doi.org/10.1016/j.wavemoti.2011.11.003.